# SDR 9720229310

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48091
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND BOTH FORWARD EMERGENCY EXIT SIGN LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY FOR THE FORWARD OVERWING EXIT EMERGENCY LIGHT SIGNS.  OPERATIONAL CHECK OK.
